Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Modular Abelian Varieties Over Number Fields

Autor
Guitart, X.; Quer, J.
Tipus d'activitat
Article en revista
Revista
Canadian journal of mathematics. Journal canadien de mathématiques
Data de publicació
2014-02-01
Volum
66
Número
1
Pàgina inicial
170
Pàgina final
196
DOI
https://doi.org/10.4153/CJM-2012-040-2 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/21433 Obrir en finestra nova
URL
http://cms.math.ca/10.4153/CJM-2012-040-2 Obrir en finestra nova
Resum
The main result of this paper is a characterization of the abelian varieties B/K defined over Galois number fields with the property that the L-function L(B/K; s) is a product of L-functions of non-CM newforms over Q for congruence subgroups of the form Gamma(1) (N). The characterization involves the structure of End(B), isogenies between the Galois conjugates of B, and a Galois cohomology class attached to B/K.; We call the varieties having this property strongly modular. The last section is de...
Citació
Guitart, X.; Quer, J. Modular abelian varieties over number fields. "Canadian journal of mathematics. Journal canadien de mathématiques", 2014, vol. 66, núm. 1, p. 170-196.
Paraules clau
Algebras, Elliptic-curves, Equations, Gl(2)-type Varieties, Modular Abelian Varieties, Modular Forms
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants